# SDR UALA2009042401191

- Difficulty date: April 21, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 45,999 hours, 16,490 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Condition: No Test
- Location: Smoke Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE SYSTEM DOES NOT TEST CORRECTLY.  REPLACED ANNUNCIATOR LIGHT PANEL 11LP, OP CHECKS NORMAL.
